Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sickofthis

A week off of Taz

I had to take the last week off of Taz b/c my face was just getting too irritated. My skin was peeling off everywhere even in spots where I don't apply it. So, I took a week off and my skin is looking better however I think I will have to start again tomorrow as I already have a few new zits. Has anyone ever taken any length of time off of Taz and then restarted again? Will I be expecting an initail outbreak like when I started it ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×